# SDR CA080410004

- Difficulty date: April 1, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 842 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel System
- Part time: 881 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSP OIL WAS FOUND LEAKING FROM THE ENGINE DRIVEN FUEL PUMP, PART WAS REMOVED AND REPLACED (TC NR 20080410004)
